| Model Number |
9404-2902 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
After completing the tibial keel preparation, dr.Removed the tibial tower using the slotted hammer with the punch and punch adapter inside the tower.After inspection it was noted the tibial spike had broken.It was found in the patient's tibia where the original impaction occurred.The spike was successfully removed using a kocher clamp.It was stated this patient had "hard bone".There was an approximate 1-minute delay in the case, and the case was competed.
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from one-piece machining to welding to further enhance the device strength.